, Volume 25, Issue 2, pp 331-343
Date: 06 Nov 2012

Lacunary summable sequence spaces of fuzzy numbers defined by ideal convergence and an Orlicz function

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we introduce some certain new sequence spaces via ideal convergence and an Orlicz function and study some basic topological and algebraic properties of these spaces. Also we investigate the relations related to these spaces.